# SDR 2007UALA00416

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 48,798 hours, 17,931 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR GIRT BAR C/B TRIPS AFTER DOORS ARMED.  FOUND DOOR ARM LIGHT SOCKET MISALIGNED WITH RECEPTICAL HOLE BEHIND UPPER TRIM PANEL, FORCING LUGS TOGETHER AND SHORTING OUT CAUSING CIRCUIT BREAKER TO POP.  STRAIGHTENED LUGS AND REALIGNED SOCKET, CB STAYS IN, BUT ARM LIGHT STAYS ON, SUSPECT SENSOR BAD (CAUSED BY SHORTED WIRES ON LIGHT ASSY)
